MAUDE Adverse Event Report: FERNO-WASHINGTON, INC. POWER X2

FERNO-WASHINGTON, INC. POWER X2
Model Number 0015816
Medical Device Problem Codes Loss of Power (1475); Mechanical Jam (2983); Intermittent Communication Failure (4038)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2026
Type of Reportable Event Death
Event or Problem Description
The end user reported after arrival at the hospital with an active cardiac patient, while unloading the stretcher from the ambulance, the legs of the stretcher would not lower under power using the buttons on the stretcher.The manual release option was utilized to lower the legs and complete the transport into the hospital.The end user advised that an estimated two-minute delay was experienced during the unloading process.Patient details: male, approximately 220 lbs, patient was experiencing and being treated for cardiac arrest on scene and throughout transport.Cpr was being administered via lifeline arm.The patient was later pronounced deceased at the hospital.The end user advised that they evaluated the stretcher the next day and were unable to duplicate the reported issue and made the decision to keep the stretcher in service, in manual mode only, until evaluation.This continues to be an active investigation and additional information will be provided in a follow up report.
 
Event or Problem Description
The end user reported after arrival at the hospital with an active cardiac patient, while unloading the stretcher from the ambulance, the legs of the stretcher would not lower under power using the buttons on the stretcher.The manual release option was utilized to lower the legs and complete the transport into the hospital.The end user advised that an estimated two-minute delay was experienced during the unloading process.Patient details: maile, approximately 220 lbs, patient was experiencing and being treated for cariac arrest on scene and throughout transport.Cpr was being administered via lifeline arm.The patient was later pronounced deceased at the hospital.The end user advised that they evaluated the stretcher the next day and were unable to cuiplicate the reported issue and made the decision to keep the stertcher in service, in manual mode only, until evaluation.This continues to be an active investigation and additional information will be provided in a follow up report.
 
Additional Manufacturer Narrative
On april 7, 2026 and april 9, 2026, manufacturer's representative traveled to the end user's location to evaluate the subject power x2 stretcher and its interaction with the associated power f2 fastening system.Manual release mode was confirmed to be operating properly.The power x2 stretcher and power f2 fastening system were returned to service.

Brand Name
POWER X2
Common Device Name
POWER X2
Manufacturer (Section D)
FERNO-WASHINGTON, INC.
70 wiel way
wilmington OH 45177
Manufacturer (Section G)
FERNO
70 weil way
wilmington OH 45177
Manufacturer Contact
dawn greene
70 weil way
wilmington, OH 45177
+1(937)283-2900
MDR Report Key24689745
Report Number1523574-2026-00028
Device Sequence Number13188251
Product Code FPO
UDI-Device Identifier00190790003210
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number0015816
Device Catalogue Number0015816
Device Lot NumberM260530
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2026
Supplement Date Received by Manufacturer03/20/2026
Initial Report FDA Received Date03/25/2026
Supplement Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/27/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexMale
Patient Weight220 LB